# SDR 95ZZZX6103

- Difficulty date: September 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N133YV
- Make and model: Beech 1900D
- Aircraft serial: UE133
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 7756355
- Condition: Seized
- Location: Lt Inbd Wing
- Part time: 948 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACM WILL NOT BLOW COOL AIR.  FOUND ACM TURBINE SEIZED.  REMOVED AND REPLACED ACM WITH OVERHAULED SERVICEABLE ACM.  OPERATIONAL CHECK GOOD.  ORIGINAL ACM HAD FULL OIL AND PROPERLY SERVICED.  S/N OFF, 940911.
